Alert archive / Louisiana / Special Weather Statements in 2021

Special Weather Statement, NWS Lake Charles, LA

April 15, 20216 parishes in Louisiana

NWS Lake Charles, LA issued this special weather statement at Apr 15, 2021, 4:45 AM CDT for 6 parishes in Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2021, 4:45 AM CDT (09:45 UTC)
Expired
Apr 15, 2021, 5:15 AM CDT
In force
30 min
Issued by
NWS Lake Charles, LA

Counties Avoyelles Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 128 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2021-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2021-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

837 
WWUS84 KLCH 150945
SPSLCH

Special Weather Statement
National Weather Service Lake Charles LA
445 AM CDT Thu Apr 15 2021
 
LAZ029-032-033-043>045-052>054-151015-
Acadia LA-Iberia LA-Lafayette LA-Vermilion LA-St. Landry LA-
Avoyelles LA-Evangeline LA-Upper St. Martin LA-St. Mary LA-
445 AM CDT Thu Apr 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...LAFAYETTE...NORTHWESTERN
ST. MARY...SOUTHEASTERN EVANGELINE...EASTERN ACADIA...VERMILION...ST.
MARTIN...SOUTHEASTERN AVOYELLES AND ST. LANDRY PARISHES UNTIL 515 AM
CDT...

At 445 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Hawk to near Kaplan. Movement was
east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Catahoula,
Scott, Breaux Bridge, Rayne, Carencro, St. Martinville, Marksville,
Jeanerette, Kaplan, Church Point, Simmesport, Krotz Springs,
Leonville, Arnaudville and Melville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2962 9202 2962 9204 2961 9205 2952 9198
      2958 9205 2953 9231 2958 9262 3122 9202
      3119 9168 3086 9182 3071 9173 3050 9175
      3044 9164 3031 9162 3013 9146 2963 9162
      2949 9177 2951 9190 2941 9185
TIME...MOT...LOC 0945Z 278DEG 38KT 3113 9172 2998 9223 

$$

Stigger/87

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Apr 14, 11:26 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Apr 14, 11:26 PM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1126 PM CDT Wed Apr 14 2021

.DISCUSSION...
For 04/15/2021 06Z TAF Issuance.

&&

.AVIATION...
After a couple of brief flareups in SE TX, activity has quieted
down with only some light patchy drizzle and mist around the
region. CIGS at the terminals currently MVFR/IFR, though non-
terminal regional observing sites do show CIGS dipping into LIFR
in spots. In general this should hold true through the night.
Guidance does still suggest a resurgence of convection moving
further into the overnight hours and past sunrise... Added VCTS
and TEMPO groups to account for the most likely timing. Activity
should begin to taper off by late morning into the early
afternoon, with slowly rising MVFR CIGS remaining.

50

&&

PREV DISCUSSION... /issued 540 PM CDT Wed Apr 14 2021/

UPDATE...The threat of severe weather has diminished and the
severe thunderstorm watch that was in effect for portions of SW LA
and SE TX has been cancelled.

Areas of light to moderate rain still remain over the region and
occasional thunderstorms will remain possible.

PREV DISCUSSION... /issued 358 PM CDT Wed Apr 14 2021/

DISCUSSION...
Precipitation has been widespread through much of the day, but
rainfall rates and accumulations have been manageable in the one
to two inch range and no flooding has been reported anywhere
across the region. The frontal boundary responsible continues to
work its way toward the coast this afternoon with short range
guidance indicating a broad band of showers and thunderstorms
continuing along and south of the I-10 corridor over the next few
hours before becoming more isolated late this evening.

A severe thunderstorm watch, which was issued earlier this
afternoon, remains in effect until 8 pm for Jefferson and Orange
counties as well as Calcasieu and Cameron parishes where better
heating has resulted in more substantial instability. Large hail
is the most likely severe threat although some storms could
produce damaging winds.

The frontal boundary isn't expected to make it too far offshore
before stalling and it's proximity combined with another weak,
upper level disturbance traversing the area beginning early
tomorrow morning will serve as a focus for another round of
widespread showers. The Flash Flood Watch continues until noon
tomorrow as the loss of upper level support should allow
convection to wane during the afternoon.

A second, more progressive cold front is still progged to swing
through the region Saturday and although another round of
convection will accompany the front, it should also be deep enough
to push some of the low level moisture out into the gulf allowing
for drier conditions Sunday through early next week.

Jones

MARINE...
Scattered showers and thunderstorms will continue through early
evening becoming more isolated by late evening, but redeveloping
early Thursday morning. The cold front responsible for the
precipitation will advance through the coastal waters this
evening turning winds offshore as it does so. Precipitation will
remain widespread Friday as an upper level trof swings through the
area and again on Saturday as a second cold front pushes through
the region. Drier conditions will develop Sunday through early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  56  72  54 /  90  70  30  50
LCH  81  62  74  62 / 100  70  70  40
LFT  78  62  73  60 / 100  70  50  40
BPT  81  63  74  62 / 100  70  70  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ027>033-
     041>045-052>055-073-074.

TX...None.
GM...None.
&&

AVIATION...50
Hazardous weather outlook, Apr 15, 4:20 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
420 AM CDT Thu Apr 15 2021

TXZ180-201-215-216-259>262-160930-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
420 AM CDT Thu Apr 15 2021

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...Today and Tonight.
Storms to continue across the region today and into tonight. A
marginal risk of severe thunderstorms through the period with the
main threat in large hail and strong gusty winds. Storm movement
will be to the east.

A slight chance for severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Storms will continue into Saturday finally ending as a strong cold
front pushes in drier air from the northwest. As series of cold
front will keep the region dry through most of next week.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ027>033-041>045-052>055-073-074-160930-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
420 AM CDT Thu Apr 15 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana and west central Louisiana.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Storms will continue into Saturday before ending as a strong cold
front will push drier air in from the northwest. As series of cold
front will keep the region dry through most of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-160930-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
420 AM CDT Thu Apr 15 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and Tonight.
Storms to continue in the coastal waters today and into tonight.
Storms will produce cloud to water lightning along with gusty winds
and higher seas in and near storm activity. There is a marginal risk
of severe thunderstorms through the period with the main threat in
large hail and strong gusty winds. Storm movement will be to the
east.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Storms will continue into Saturday before ending as a strong cold
front will push drier air in from the northwest. Winds in the coastal
waters will swing around to the northwest and increase in speed with
seas building on Saturday into Sunday before relaxing Sunday evening.
As series of additional cold fronts will keep the region dry...
through seas will remain elevated from the winds through most of
next week. No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

K. Kuyper

In the hours before

Special weather statement, Apr 15, 3:30 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
330 AM CDT Thu Apr 15 2021

LAZ031-042-150900-
Jefferson Davis LA-Allen LA-
330 AM CDT Thu Apr 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON DAVIS AND
SOUTHEASTERN ALLEN PARISHES UNTIL 400 AM CDT...

At 329 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pine Island, or near Fenton, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kinder, Elton, Fenton, Pine Island and Hathaway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lake Charles.

&&

LAT...LON 3026 9291 3044 9295 3055 9264 3031 9263
TIME...MOT...LOC 0829Z 266DEG 27KT 3039 9283

Stigger/87
Special weather statement, Apr 15, 3:40 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
340 AM CDT Thu Apr 15 2021

LAZ028-029-032-150915-
Avoyelles LA-Evangeline LA-Rapides LA-
340 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 339 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Hawk to 6 miles east of Glenmora.
Movement was east at 50 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Marksville, Bunkie, Simmesport, Glenmora, Moreauville, Cheneyville,
Turkey Creek, Bordelonville, Effie, Cottonport, Pine Prairie,
Mansura, Lecompte, Hessmer, Evergreen, Plaucheville, Bayou Chicot,
Lake Ophelia National Wildlife Refuge, Dupont and Poland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3130 9200 3130 9202 3127 9199 3122 9199
      3125 9196 3122 9194 3123 9192 3127 9195
      3130 9191 3123 9179 3119 9168 3114 9172
      3105 9172 3096 9180 3085 9212 3085 9221
      3082 9221 3072 9249 3105 9269 3131 9201
TIME...MOT...LOC 0839Z 254DEG 45KT 3121 9160 3094 9248

Stigger/87
Special weather statement, Apr 15, 3:49 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
349 AM CDT Thu Apr 15 2021

LAZ052-074-150915-
Vermilion LA-East Cameron LA-
349 AM CDT Thu Apr 15 2021

...SPECIAL WEATHER STATEMENT...

At 349 AM CDT, Doppler radar was tracking a strong thunderstorm near
Pecan Island, moving east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Pecan Island and Freshwater City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2955 9239 2958 9262 2962 9275 2975 9260
      2982 9241 2971 9219 2957 9221 2953 9227
      2953 9231
TIME...MOT...LOC 0849Z 247DEG 30KT 2962 9255

Stigger/87
Special weather statement, Apr 15, 3:59 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
359 AM CDT Thu Apr 15 2021

LAZ028-029-031>033-042-043-150915-
Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Evangeline LA-Allen LA-Rapides LA-
359 AM CDT Thu Apr 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAPIDES...
NORTHEASTERN JEFFERSON DAVIS...EVANGELINE...ACADIA...AVOYELLES...ST.
LANDRY AND SOUTHEASTERN ALLEN PARISHES UNTIL 415 AM CDT...

At 359 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Hawk to 6 miles east of Pine Island.
Movement was southeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Opelousas, Crowley, Eunice, Jennings, Rayne, Ville Platte,
Marksville, Church Point, Bunkie, Mamou, Welsh, Kinder, Simmesport,
Basile, Oberlin, Iota, Elton, Leonville, Melville and Moreauville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3132 9200 3128 9202 3127 9199 3122 9199
      3125 9196 3122 9194 3123 9192 3127 9195
      3130 9191 3123 9179 3120 9168 3114 9172
      3105 9172 3098 9180 3087 9180 3086 9182
      3070 9173 3006 9245 3037 9301 3133 9208
TIME...MOT...LOC 0859Z 295DEG 26KT 3115 9160 3037 9267

Stigger/87
Special weather statement, Apr 15, 4:15 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
415 AM CDT Thu Apr 15 2021

LAZ029-031>033-042>045-052-150945-
Acadia LA-Jefferson Davis LA-Lafayette LA-Vermilion LA-St. Landry LA-
Avoyelles LA-Evangeline LA-Allen LA-Upper St. Martin LA-
415 AM CDT Thu Apr 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...EASTERN JEFFERSON
DAVIS...EVANGELINE...ACADIA...NORTHWESTERN VERMILION...NORTHWESTERN
ST. MARTIN...AVOYELLES...ST. LANDRY AND SOUTHEASTERN ALLEN PARISHES
UNTIL 445 AM CDT...

At 415 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Black Hawk to near
Jennings. Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, Opelousas, Crowley, Eunice, Jennings, Scott, Rayne,
Carencro, Ville Platte, Marksville, Kaplan, Church Point, Bunkie,
Mamou, Welsh, Lake Arthur, Simmesport, Basile, Iota and Gueydan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3120 9169 3117 9168 3114 9172 3107 9171
      3098 9180 3087 9180 3086 9182 3071 9173
      3056 9176 3051 9173 2997 9226 3008 9293
      3008 9289 3011 9291 3016 9289 3016 9293
      3096 9232 3096 9221 3108 9223 3122 9212
TIME...MOT...LOC 0915Z 267DEG 27KT 3121 9172 3030 9266

Stigger/87
Special weather statement, Apr 15, 4:45 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
445 AM CDT Thu Apr 15 2021

LAZ029-032-033-043>045-052>054-151015-
Acadia LA-Iberia LA-Lafayette LA-Vermilion LA-St. Landry LA-
Avoyelles LA-Evangeline LA-Upper St. Martin LA-St. Mary LA-
445 AM CDT Thu Apr 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...LAFAYETTE...NORTHWESTERN
ST. MARY...SOUTHEASTERN EVANGELINE...EASTERN ACADIA...VERMILION...ST.
MARTIN...SOUTHEASTERN AVOYELLES AND ST. LANDRY PARISHES UNTIL 515 AM
CDT...

At 445 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Hawk to near Kaplan. Movement was
east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Catahoula,
Scott, Breaux Bridge, Rayne, Carencro, St. Martinville, Marksville,
Jeanerette, Kaplan, Church Point, Simmesport, Krotz Springs,
Leonville, Arnaudville and Melville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2962 9202 2962 9204 2961 9205 2952 9198
      2958 9205 2953 9231 2958 9262 3122 9202
      3119 9168 3086 9182 3071 9173 3050 9175
      3044 9164 3031 9162 3013 9146 2963 9162
      2949 9177 2951 9190 2941 9185
TIME...MOT...LOC 0945Z 278DEG 38KT 3113 9172 2998 9223

Stigger/87

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:36 AM CDTSpecial Weather StatementLCHGrant24 min
Apr 15, 3:00 AM CDTSpecial Weather StatementLCHGrant45 min
Apr 15, 3:03 AM CDTSpecial Weather StatementLCHJefferson Davis27 min
Apr 15, 3:16 AM CDTSpecial Weather StatementLCHBeauregard29 min
Apr 15, 3:30 AM CDTSpecial Weather StatementLCHJefferson Davis30 min
Apr 15, 3:40 AM CDTSpecial Weather StatementLCHAvoyelles35 min
Apr 15, 3:49 AM CDTSpecial Weather StatementLCHVermilion26 min
Apr 15, 3:59 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Saint Landry16 min
Apr 15, 4:15 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Lafayette, Saint Landry30 min
Apr 15, 5:15 AM CDTSpecial Weather StatementLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary30 min
Apr 15, 5:45 AM CDTSpecial Weather StatementLCHSt. Mary45 min
Apr 15, 6:30 AM CDTSpecial Weather StatementLCHSt. Mary45 min
Apr 15, 9:31 AM CDTSmall Craft AdvisoryLCH5 hr
Apr 15, 12:27 PM CDTSpecial Marine WarningLCH63 min
Apr 15, 12:50 PM CDTSpecial Marine WarningLCH40 min
Apr 15, 1:38 PM CDTSpecial Marine WarningLCH67 min
Apr 14, 7:26 PM CDTSpecial Weather StatementLCHHardin34 min
Apr 14, 7:40 PM CDTSpecial Weather StatementLCHJefferson35 min
Apr 14, 7:52 PM CDTSevere Thunderstorm WarningLCHJefferson38 min
Apr 14, 8:28 PM CDTSevere Thunderstorm WarningLCHJefferson30 min

Nearby

Special Weather Statements in Louisiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.